Local Complex Foliation of Real Submanifolds.

Michael Freeman

Mathematische Annalen (1974)

  • Volume: 209, page 1-30
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Freeman, Michael. "Local Complex Foliation of Real Submanifolds.." Mathematische Annalen 209 (1974): 1-30. <http://eudml.org/doc/162581>.

author = {Freeman, Michael},
journal = {Mathematische Annalen},
pages = {1-30},
title = {Local Complex Foliation of Real Submanifolds.},
url = {http://eudml.org/doc/162581},
volume = {209},
year = {1974},

AU - Freeman, Michael
TI - Local Complex Foliation of Real Submanifolds.
JO - Mathematische Annalen
PY - 1974
VL - 209
SP - 1
EP - 30
UR - http://eudml.org/doc/162581
ER -

Citations in EuDML Documents

  1. Gilberto Dini, Carla Parrini, Extending CR-distributions
  2. William Alexandre, Emmanuel Mazzilli, J -holomorphic discs and real analytic hypersurfaces
  3. Olle Stormark, On the theorem of Frobenius for complex vector fields
  4. A. Grigis, Propagation des singularités au bord d’ouverts de C n
  5. Giuseppe Tomassini, Foliations with complex leaves
  6. Nordine Mir, Germs of holomorphic mappings between real algebraic hypersurfaces
  7. Giuliana Gigante, Giuseppe Tomassini, Foliations with complex leaves
  8. Terrence Napier, Mohan Ramachandran, Generically strongly q -convex complex manifolds
  9. François Lescure, Compactifications équivariantes par des courbes

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.